Medical Questions > Womens Health > Infertility Forum

since stopping my pill (Cerazet), no periods 6 months

Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....
User Profile
I'm only 20 but since stopping my pill (Cerazet) which was over 6 months ago I havnt had a period. Atall!! I've had agonizing pains in my stomach sometimes feeling like period pains. My doctor won't do anything because of my age and I'm seriously worried I'm infertile.


Did you find this post helpful?
|

User Profile
replied January 7th, 2013
Infertility Answer A41432
Hi,
Welcome to ehealthforum,
If you have still not had your periods (after stopping with birth control use), you should consider visiting your doctor/gynecologist for further evaluation to look for the underlying cause for your absent periods (especially rule out post-contraceptive use ovarian suppression or failure). If pregnancy chances are ruled out, further evaluation would be done to look for the underlying cause for your absent periods. Treatment as appropriate (based on examination findings and investigation results) would be started to help you get your periods and regulate them. The worsening abdominal cramps that you describe could indicate underlying problems like PID, infections, pelvic adhesions, worsening or rupture of ovarian cysts, torsion in ovarian cysts (if cysts are big), endometriosis, endometrial cyst rupture, etc. The exact cause can only be made out after careful evaluation. Observe the symptoms for any further worsening or recurrence. If the symptoms persist, or if they keep worsening/not improving, you should consider visiting your doctor/gynecologist at the earliest for thorough examination and further evaluation to look for the underlying cause for the symptoms. Treatment as appropriate (based on examination findings and investigations results) would be started to help you control the symptoms. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
Take care.


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Infertility , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.